# SDR UIEA2021040900870

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,799 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM #1 EICAS MSG  FLT DECK TEMP.( ACCOMPLISHED BITE CK OF TEMP CONTROL LEFT PACK, NO FAULTS FOUND, MSG RESET IAW B767 AMM 27-61-00. FLT DECK TEMP OPS CK GOOD AT THIS TIME. NO MSGS. )
